Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 12, Number 6

All articles in this issue are freely accessible.

Sums arising in the thoery of Markov chains
Steven Orey.
Proc. Amer. Math. Soc. 12 (1961), 847-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139206
On certain conditions for the existence of invariant linear functionals
A. J. Schwartz.
Proc. Amer. Math. Soc. 12 (1961), 857-861
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133696
A two-sided absorption problem
Harold Widom.
Proc. Amer. Math. Soc. 12 (1961), 862-869
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137146
On the pole and zero locations of rational Laplace transformations of non-negative functions. II
A. H. Zemanian.
Proc. Amer. Math. Soc. 12 (1961), 870-874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136938
Approximation by bounded analytic functions to functions represented by Dirichlet series
J. P. Evans and J. L. Walsh.
Proc. Amer. Math. Soc. 12 (1961), 875-879
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140695
Note on a theorem of E. A. Robinson on sums of stationary random variables
Bernard W. Roos.
Proc. Amer. Math. Soc. 12 (1961), 880-882
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137149
Approximation of integral currents by cycles
Herbert Federer.
Proc. Amer. Math. Soc. 12 (1961), 882-884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136710
Starlike hypergeometric functions
E. P. Merkes and W. T. Scott.
Proc. Amer. Math. Soc. 12 (1961), 885-888
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0143950
The existence of complete Riemannian metrics
Katsumi Nomizu and Hideki Ozeki.
Proc. Amer. Math. Soc. 12 (1961), 889-891
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133785
A Poisson kernel for certain homogeneous spaces
Robert Hermann.
Proc. Amer. Math. Soc. 12 (1961), 892-899
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0161347
A question of Katětov concerning the Hilbert parallelotope
Victor Klee.
Proc. Amer. Math. Soc. 12 (1961), 900-903
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0149240
The algebraic determination of the topological type of the complement of a knot
L. Neuwirth.
Proc. Amer. Math. Soc. 12 (1961), 904-906
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133817
Semi-peanian characterizations of $E^{2}$ and $S^{2}$
John Ernest Kelley.
Proc. Amer. Math. Soc. 12 (1961), 907-916
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133117
Embedding homotopy cells
James J. Andrews.
Proc. Amer. Math. Soc. 12 (1961), 917
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137123
Continuous functions defined on product-spaces
Wolfgang M. Schmidt.
Proc. Amer. Math. Soc. 12 (1961), 918-920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132809
On a theorem of Rudin and Klee
Ernest Michael.
Proc. Amer. Math. Soc. 12 (1961), 921
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133108
Semi-compact spaces and dimension
Togo Nishiura.
Proc. Amer. Math. Soc. 12 (1961), 922-924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133800
Ergodic and mixing properties of infinite memory channels
Roy L. Adler.
Proc. Amer. Math. Soc. 12 (1961), 924-930
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136471
On F. Supnick’s six-conic theorem
Harold Simpson.
Proc. Amer. Math. Soc. 12 (1961), 931
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133041
Note on Lebesgue’s constants
L. Carlitz.
Proc. Amer. Math. Soc. 12 (1961), 932-935
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132955
On quasi-reflexive Banach spaces
Y. Cuttle.
Proc. Amer. Math. Soc. 12 (1961), 936-940
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137983
On Galois subrings of a full ring of linear transformations
Hiram Paley.
Proc. Amer. Math. Soc. 12 (1961), 941-943
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133349
Identities in finite partition lattices
David Sachs.
Proc. Amer. Math. Soc. 12 (1961), 944-945
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133267
Limits of sequences of finitely generated abelian groups
Paul Hill.
Proc. Amer. Math. Soc. 12 (1961), 946-950
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0147543
On Diophantine equations of the form $x^{n}+y^{n} =hp^{m}$
Alfred Brauer and James E. Shockley.
Proc. Amer. Math. Soc. 12 (1961), 951-953
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136576
The reciprocity formula for multidimensional theta functions
Richard Bellman and R. Sherman Lehman.
Proc. Amer. Math. Soc. 12 (1961), 954-961
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136775
On the sum of the elements in the character table of a finite group.
Louis Solomon.
Proc. Amer. Math. Soc. 12 (1961), 962-963
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132783
Proof that Weber’s normal units are not perfect powers
Harvey Cohn.
Proc. Amer. Math. Soc. 12 (1961), 964-966
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133317
A uniqueness theorem for the reduced wave equation
Julius Kane.
Proc. Amer. Math. Soc. 12 (1961), 967-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133588
The trace in finite operator algebras
Richard V. Kadison.
Proc. Amer. Math. Soc. 12 (1961), 973-977
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139961
On $p$-groups of class three generated by three elements
J. R. Boen.
Proc. Amer. Math. Soc. 12 (1961), 978-981
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0146256
An inequality for Hermite polynomials
Jack Indritz.
Proc. Amer. Math. Soc. 12 (1961), 981-983
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132852
Toroidal algebraic groups
Maxwell Rosenlicht.
Proc. Amer. Math. Soc. 12 (1961), 984-988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133328
Extending characters on semigroups
Kenneth A. Ross.
Proc. Amer. Math. Soc. 12 (1961), 988-990
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132793
A recurrence formula for $𝜁(2n)$
L. Carlitz.
Proc. Amer. Math. Soc. 12 (1961), 991-992
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133306
Minkowski’s theorem on nonhomogeneous approximation
Ivan Niven.
Proc. Amer. Math. Soc. 12 (1961), 992-993
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136578
The distinguished boundary of the unit operator ball
Edward Nelson.
Proc. Amer. Math. Soc. 12 (1961), 994-995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132994
A proof of Liouville’s theorem
Edward Nelson.
Proc. Amer. Math. Soc. 12 (1961), 995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259149
A property of Dedekind’s $𝜓$-function
Eckford Cohen.
Proc. Amer. Math. Soc. 12 (1961), 996
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132717
Linearly continuous functions
Casper Goffman and C. J. Neugebauer.
Proc. Amer. Math. Soc. 12 (1961), 997-998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136686
Complete sequences of functions
Casper Goffman.
Proc. Amer. Math. Soc. 12 (1961), 998-999
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136989
Errata, volume 11; Errata, volume 12
Proc. Amer. Math. Soc. 12 (1961), 1000-1000
Abstract, references and article information
Full-text PDF Free Access